The Computation of General Deterministic and Stochastic Epidemics

GJ Reece

Research output: Chapter in Book/Report/Conference proceedingChapter in a book

Translated title of the contributionThe Computation of General Deterministic and Stochastic Epidemics
Original languageEnglish
Title of host publicationStatistics in Medicine
EditorsF Dunstan, J Pickles
PublisherClarendon Press
Pages89 - 124
Number of pages35
ISBN (Print)019856623
Publication statusPublished - 1991

Bibliographical note

Other: # Conference Series by Institute of Mathematics and its Applications

Cite this

Reece, GJ. (1991). The Computation of General Deterministic and Stochastic Epidemics. In F. Dunstan, & J. Pickles (Eds.), Statistics in Medicine (pp. 89 - 124). Clarendon Press.